# SDR USAA2011080100026

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 35,104 hours, 15,403 cycles
- System (JASC): 2565 · Escape Slide
- Part: Ball Lock
- Condition: Obstructed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT REMOVAL FROM THE OVERWING SLIDE BALL LOCKS.  MAINTENANCE ACCOMPLISHED ENGINEERING ORDER 2508Y025 TO REMOVE PAINT FROM OVERWING SLIDE LOCK.
